RUS  ENG
Полная версия
ЖУРНАЛЫ // Regular and Chaotic Dynamics // Архив

Regul. Chaotic Dyn., 2024, том 29, выпуск 6, страницы 803–824 (Mi rcd1284)

Continuations and Bifurcations of Relative Equilibria for the Positively Curved Three-Body Problem

Toshiaki Fujiwaraa, Ernesto Pérez-Chavelab

a College of Liberal Arts and Sciences, Kitasato University, 1-15-1 Kitasato, Sagamihara, 252-0329 Kanagawa, Japan
b Department of Mathematics, ITAM, Río Hondo 1, Col. Progreso Tizapán, 01080 México, México

Аннотация: The positively curved three-body problem is a natural extension of the planar Newtonian three-body problem to the sphere $\mathbb{S}^2$. In this paper we study the extensions of the Euler and Lagrange relative equilibria ($RE$ for short) on the plane to the sphere.
The $RE$ on $\mathbb{S}^2$ are not isolated in general. They usually have one-dimensional continuation in the three-dimensional shape space. We show that there are two types of bifurcations. One is the bifurcations between Lagrange $RE$ and Euler $RE$. Another one is between the different types of the shapes of Lagrange $RE$. We prove that bifurcations between equilateral and isosceles Lagrange $RE$ exist for the case of equal masses, and that bifurcations between isosceles and scalene Lagrange $RE$ exist for the partial equal masses case.

Ключевые слова: relative equilibria, Euler configurations, Lagrange configurations, cotangent potential

MSC: 70F07, 70F10, 70F15

Поступила в редакцию: 24.06.2023
Принята в печать: 21.06.2024

Язык публикации: английский

DOI: 10.1134/S1560354724560028



© МИАН, 2025